# SDR NACA2021051800002

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,649 hours, 18,044 cycles
- Engine: Ge CF680C2B6
- Engine time: 73,418 hours, 23,878 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fault Message
- Condition: False Activation
- Location: Shutoff Valve
- Part time: 278 hours, 127 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: R ENGINE HPSOV EICAS MESSAGE ON FINAL, STATUS MESSAGE STILL SHOWING.  CORRECTIVE ACTION: DEFERRED PER 36-11-02-02. DEFERRAL CLEAR, TROUBLESHOT PER FIM FAULT TREE 833, REPLACED HPSOV IAW AMM 36-11-02-02 ON LP B048911 M5. ETOP GROUND VERIFIED OP CHECKED GOOD ON LP B048914 M8.  ETOPS SIGNIFICANT SYSTEM.
